# SDR USAA990607

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 168
- Part time: 48,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A .750 INCH CRACK AT FORWARD UPPER CORNER OF MED DOOR JAMB STATION 168 SKIN.  REPAIRED PER SRM 53-05, FIG 26 CUT OUT DAMAGED AREA AND INSTALLED FILLER AND DOUBLER.  (M)
